# SDR SWIA202265020

- Difficulty date: January 24, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*HSTA TRIM ACTUATOR LH PIVOT FITTING ON VSTAB, SUPPORT PLATE INNER FWD EDGE GOUGED (MARKED)      (C-CHECK RO 3/14/2022)    REPAIRED GOUGING ON INNER FWD EDGE OF SUPPORT PLATE AT HSTA TRIM ACTUATOR LH PIVOT FITING ON V-STAB PER MHIRJ REO 601R-55-31-394 REV -- DATED 2022-01-26 AND CRJ200 SRM 51-12-00 / COMPLIED WITH TASK CARD 51-900-1003-SKY
